# SDR AALA20170103020

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 21,868 hours, 8,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT AFT OF RIGHT AFT LAVATORY HAS A BROKEN LENS COVER.  REPLACED LENS COVER IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
